# SDR AALA202507210905

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 43,916 hours, 18,739 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS THAT LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBEDDOOR. PER GPM 17-11-4.
